# SDR SWAA040235

- Difficulty date: January 23, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 59,499 hours, 57,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 311500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 17 ABC.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
